Elevated liver results...should I worry?
May 10, 2009
My SGOT(AST) and SGPT(ALT) tests are consistently rising. Except for one blip, the SGOT has risen from 27 to 49 and my SGPT has risen from 39 to 90, over the course of 1.5 years. I have had Hep A and Hep B, and I've been vaccinated for Hep B twice. I take Viramune, Truvada, cholesterol and blood pressure meds. Should I be concerned? What can I do to get these back to a healthy level?
Response from Dr. Holodniy
You don't indicate whether you have been tested for HCV infection or how long you have been on the other meds and whether any doses have been increased. Thus, this could be a medication interaction between your HIV meds and your other meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- Swollen Glands After Oral Sex Worried I Have HIV
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
- Can Anabolic Steroid Affect Hiv Results?
- Can Gonorrhea Be Transmitted Through Kissing?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.